# SDR DL757081443

- Difficulty date: October 19, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 75,096 hours, 36,241 cycles
- Engine: Pwa PW4060
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N534639
- Condition: Corroded
- Location: Bs 814-840
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AND AROUND FASTENERS AND HOLES AT BS 814-BS 840 RBL 16 FLOOR STRINGER.  REMOVED AND REPLACED DUE TO CORROSION OUT OF LIMITS IAW SRM 51-40-02.
